On fourier transforms of measures with compact support

A. Beurling Institute for Advanced Study, Princeton, N.J., USA P. Malliavin Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331228

Acta Mathematica, 107, (3), 291-309, 1961.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:58 uploaded by actaadmin ] [ 75 downloads ] [ 0 comments ] [ Cited by 111 ]
@inproceedings{a.1961on,
  title={On fourier transforms of measures with compact support},
  author={A. Beurling, and P. Malliavin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158969938937},
  booktitle={Acta Mathematica},
  volume={107},
  number={3},
  pages={291-309},
  year={1961},
}
A. Beurling, and P. Malliavin. On fourier transforms of measures with compact support. 1961. Vol. 107. In Acta Mathematica. pp.291-309. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203158969938937.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved